MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3362-24
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned, thus the failure mode reported could not be investigated and a root cause could not be determined.A device history record (dhr) review was not performed as no lot or serial numbers were provided.If the product is returned, this complaint will be reopened for further investigation.This remediation mdr was generated under protocol (b)(4)., as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that, when they injected through the power port tubing the pressure would rise up; but at 300 psi, it would be considered pressure limiting and the injector itself will suddenly drop the rate - not gradually but quickly, at 1 or 2 ml per second, which can cause a nonoptimal enhancement of the contrast.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397428
Report Number3012307300-2022-18459
Device Sequence Number5007314
Product Code FPA
UDI-Device Identifier10610586032967
UDI-Public10610586032967
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3362-24
Device Catalogue Number21-3362-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown